# SDR 4DPA2021040700001

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N247JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 30,980 hours, 28,240 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Seal
- Condition: Deteriorated
- Location: Apu
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"BLD 2 LEAK" WARNING MESSAGE ON EICAS, RED "LEAK" LIGHT ON BLEED 2 AIR CONDITIONING/PNEUMATIC PANEL IN FLIGHT AT 16000FT.  "BLEED 1 LEAK" ON GROUND AFTER ENG SHUTDOWN WHILE ON APU BLEED.
